# SDR SWAA2022050498030

- Difficulty date: April 26, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET CRACKED AT BS 500D S-19L / [01] VERIFIED SRM 51-10-02-OG-0 STEP 9.IS APPLICABLE FOR REPAIR.;[02] PRIOR TO REMOVAL;FOUND PART TO HAVE NO ALLOWABLE DAMAGE LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02.;[03] REMOVED GUSSET CRACKED AT BS500D STR.19L;FWD CARGO BAY;IAW SRM 51-40-02.;[04] LOCATED AND DRILLED NEW GUSSET WITH P/N 143A9481-5;PO#855495;LOT#1481232-7;IAW SRM 51-40-05 AND DWG#143A7902.OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 1; 2; AND 4.  OK TO INSTALL;[06] INSTALLED NEW GUSSET AT BS500D S-19L FWD CARGO BAY;IAW SRM 51-40-02 AND DWG#143A7902;ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED COMPLETE
